Title: Coefficient Estimates of Meromorphic Bi- Starlike Functions of Complex Order
Author(s): T. Janani, G. Murugusundaramoorthy
Pages: 68-77
Cite as:
T. Janani, G. Murugusundaramoorthy, Coefficient Estimates of Meromorphic Bi- Starlike Functions of Complex Order, Int. J. Anal. Appl., 4 (1) (2014), 68-77.


In the present investigation, we define a new subclass of meromorphic bi-univalent functions class Σ' of complex order γ ∈ C\{0}, and obtain the estimates for the coefficients |b0| and |b1|. Further we pointed out several new or known consequences of our result.

Full Text: PDF



  1. D.A. Brannan, J.G. Clunie (Eds.), Aspects of Contemporary Complex Analysis (Proceedings of the NATO Advanced Study Institute held at the University of Durham, Durham; July 1–20, 1979), Academic Press, New York and London, 1980.

  2. D.A. Brannan, T.S. Taha, On some classes of bi-univalent functions, in: S.M. Mazhar, A. Hamoui, N.S. Faour (Eds.), Mathematical Analysis and its Applications, Kuwait; February 18–21, 1985, in: KFAS Proceedings Series, vol. 3, Pergamon Press, Elsevier Science Limited, Oxford, 1988, 53–60. see also Studia Univ. Babe´s-Bolyai Math. 31 (2) (1986) 70–77.

  3. P. L. Duren, Coefficients of meromorphic schlicht functions, Proceedings of the American Mathematical Society, vol. 28, 169–172, 1971.

  4. E. Deniz, Certain subclasses of bi-univalent functions satisfying subordinate conditions, Journal of Classical Analysis 2(1) (2013), 49–60.

  5. S. G. Hamidi,S. A. Halim ,Jay M. Jahangiri,Coefficent estimates for bi-univalent strongly starlike and Bazilevic functions, International Journal of Mathematics Research. Vol. 5, No. 1 (2013), 87–96.

  6. G. P. Kapoor and A. K. Mishra, Coefficient estimates for inverses of starlike functions of positive order,Journal of Mathematical Analysis and Applications, vol. 329, no. 2, 922–934, 2007.

  7. Y. Kubota, Coefficients of meromorphic univalent functions, K¯odai Math. Sem. Rep. 28 (1976/77), no. 2-3, 253–261.

  8. M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18 (1967) 63–68.

  9. W.C. Ma, D. Minda, A unified treatment of some special classes of functions, in: Proceedings of the Conference on Complex Analysis, Tianjin, 1992, 157 – 169, Conf. Proc.Lecture Notes Anal. 1. Int. Press, Cambridge, MA, 1994.

  10. E. Netanyahu, The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in |z| < 1, Arch. Rational Mech. Anal. 32 (1969) 100–112.

  11. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, G¨ottingen, 1975.

  12. G. Schober, Coefficients of inverses of meromorphic univalent functions, Proc. Amer. Math. Soc. 67 (1977), no. 1, 111–116.

  13. M. Schiffer, Sur un probl´eme dextr´emum de la repr´esentation conforme, Bull. Soc. Math. France 66 (1938), 48–55.

  14. G. Springer, The coefficient problem for schlicht mappings of the exterior of the unit circle, Trans. Amer. Math. Soc. 70 (1951), 421–450.

  15. H.M. Srivastava, A.K. Mishra, P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010) 1188–1192.

  16. H. M. Srivastava, A. K. Mishra, and S. N. Kund, Coefficient estimates for the inverses of starlike functions represented by symmetric gap series, Panamerican Mathematical Journal, vol. 21, no. 4, 105–123, 2011.

  17. T.S. Taha, Topics in univalent function theory, Ph.D. Thesis, University of London, 1981.

  18. Q.-H. Xu, Y.-C. Gui and H. M. Srivastava, Coefficient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett. 25 (2012), 990–994.

  19. Q.-H. Xu, H.-G. Xiao and H. M. Srivastava, A certain general subclass of analytic and biunivalent functions and associated coefficient estimate problems, Appl. Math. Comput. 218 (2012), 11461–11465.

  20. Q-H. Xu , Chun-Bo Lv , H.M. Srivastava Coefficient estimates for the inverses of a certain general class of spirallike functions Appl. Math. Comput. 219 (2013) 7000–7011.